Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX

April 17, 20226 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2022, 3:37 PM CDT for 6 counties in Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2022, 3:37 PM CDT (20:37 UTC)
Expired
Apr 17, 2022, 4:13 PM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bandera County, TX, Bexar County, TX, Comal County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 1:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2022-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2022-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

648 
WUUS54 KEWX 172037
SVREWX
TXC019-029-091-259-265-325-172130-
/O.NEW.KEWX.SV.W.0036.220417T2037Z-220417T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
337 PM CDT Sun Apr 17 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Medina County in south central Texas...
  East central Bandera County in south central Texas...
  Southeastern Kerr County in south central Texas...
  Southwestern Kendall County in south central Texas...
  Northwestern Bexar County in south central Texas...
  West central Comal County in south central Texas...

* Until 430 PM CDT.

* At 337 PM CDT, a severe thunderstorm was located near Comfort,
  moving southeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Boerne, Fair Oaks Ranch, Bulverde, Cross Mountain, Walnut Grove,
  Leon Springs, The Dominion, Kreutzberg, Pipe Creek, Welfare, Nelson
  City, Kronkosky State Natural Area, Waring, Bergheim, Timberwood
  Park, Government Canyon State Natural Area, Lakehills, Grey Forest,
  San Geronimo and Cascade Caverns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2991 9902 2998 9880 2974 9839 2955 9887
TIME...MOT...LOC 2037Z 313DEG 22KT 2990 9889 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
3 follow-up statements
663 
WWUS54 KEWX 172046
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
346 PM CDT Sun Apr 17 2022

TXC265-172056-
/O.CAN.KEWX.SV.W.0036.000000T0000Z-220417T2130Z/
Kerr TX-
346 PM CDT Sun Apr 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

LAT...LON 2974 9839 2955 9887 2966 9892 2979 9893
      2978 9892 2994 9892 2998 9879
TIME...MOT...LOC 2046Z 313DEG 22KT 2986 9884 

$$

TXC019-029-091-259-325-172130-
/O.CON.KEWX.SV.W.0036.000000T0000Z-220417T2130Z/
Medina TX-Bandera TX-Kendall TX-Bexar TX-Comal TX-
346 PM CDT Sun Apr 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN MEDINA...EAST CENTRAL BANDERA...SOUTHWESTERN
KENDALL...NORTHWESTERN BEXAR AND WEST CENTRAL COMAL COUNTIES...

At 346 PM CDT, a severe thunderstorm was located near Nelson City, or
8 miles northwest of Boerne, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Boerne, Fair Oaks Ranch, Bulverde, Cross Mountain, Walnut Grove, Leon
Springs, The Dominion, Kreutzberg, Welfare, Nelson City, Kronkosky
State Natural Area, Waring, Bergheim, Timberwood Park, Government
Canyon State Natural Area, Lakehills, Grey Forest, San Geronimo,
Cascade Caverns and Specht Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2974 9839 2955 9887 2966 9892 2979 9893
      2978 9892 2994 9892 2998 9879
TIME...MOT...LOC 2046Z 313DEG 22KT 2986 9884 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
038 
WWUS54 KEWX 172101
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
401 PM CDT Sun Apr 17 2022

TXC019-029-091-259-325-172130-
/O.CON.KEWX.SV.W.0036.000000T0000Z-220417T2130Z/
Medina TX-Bandera TX-Kendall TX-Bexar TX-Comal TX-
401 PM CDT Sun Apr 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN MEDINA...SOUTHEASTERN BANDERA...SOUTHWESTERN
KENDALL...NORTHWESTERN BEXAR AND WEST CENTRAL COMAL COUNTIES...

At 400 PM CDT, a severe thunderstorm was located over Boerne, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Boerne, Fair Oaks Ranch, Bulverde, Cross Mountain, Walnut Grove, Leon
Springs, The Dominion, Kreutzberg, Nelson City, Kronkosky State
Natural Area, Bergheim, Timberwood Park, Government Canyon State
Natural Area, Lakehills, Grey Forest, San Geronimo, Cascade Caverns,
Specht Store and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2988 9892 2992 9871 2983 9854 2974 9839
      2955 9887 2966 9892 2979 9893 2978 9892
TIME...MOT...LOC 2100Z 313DEG 22KT 2980 9876 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
511 
WWUS54 KEWX 172113
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
413 PM CDT Sun Apr 17 2022

TXC019-029-091-259-325-172123-
/O.CAN.KEWX.SV.W.0036.000000T0000Z-220417T2130Z/
Medina TX-Bandera TX-Kendall TX-Bexar TX-Comal TX-
413 PM CDT Sun Apr 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA...
SOUTHEASTERN BANDERA...SOUTHWESTERN KENDALL...NORTHWESTERN BEXAR AND
WEST CENTRAL COMAL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

LAT...LON 2988 9892 2992 9871 2983 9854 2974 9839
      2955 9887 2966 9892 2979 9893 2978 9892
TIME...MOT...LOC 2111Z 313DEG 22KT 2974 9869 

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 2:44 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 17, 2:44 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
244 PM CDT Sun Apr 17 2022

...New SHORT TERM, LONG TERM...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 136...
Issued at 156 PM CDT Sun Apr 17 2022

Thunderstorms have formed along a cold front which is just entering
our CWA. Conditions over our CWA are favorable for some storms to
become severe and SPC has issued a Severe Thunderstorm Watch. The
primary threat will be large hail with damaging winds also possible.

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 202 PM CDT Sun Apr 17 2022

Convection over west central Texas continues to slowly move east
and southeast into the Hill Country early this afternoon. This
convection is developing in response to daytime heating, a weak cold
front and the southern edge of an upper level shortwave trough
moving across Oklahoma and north Texas. The latest SPC Day 1 outlook
continues to show a Marginal to Slight risk across much of south
central Texas today. The latest hi-res models seem to focus most of
the convection over the Hill Country southward into the I-35
corridor, mainly south of Austin. Large hail and damaging winds will
be the main severe weather concerns. Convection should begin to
weaken with the loss of daytime heating. However, a few of the models
show some convection continuing east of I-35 into the coastal plains
through mid-evening. We will keep a low chance for thunderstorms in
the forecast until roughly 9 PM for the coastal plains back westward
into the I-35 corridor south of San Marcos to account for this
possibility.

As a cold front gradually moves through during the late evening and
overnight hours, winds will trend to a more north to northeasterly
direction and temperatures behind the front will begin to cool. We
will show overnight lows in the mid to upper 50s for the Hill
Country and adjacent I-35 corridor from San Marcos northward.
Elsewhere, warm and humid air ahead of the front will yield
overnight lows in the mid 60s to lower 70s. Morning cloudiness
should decrease in the afternoon resulting in partly cloudy to
mostly sunny skies. Highs on Monday will range from the upper 70s in
the Hill Country to lower 90s out west along the Rio Grande. The
cool air in the low-levels will surge a little farther to the west
Monday night, with lows expected to range from the lower 50s in the
Hill Country to the mid and upper 60s along the Rio Grande. As low-
level moisture funnels up the Rio Grande valley, a few showers could
develop early Tuesday morning and we have included a low chance in
the forecast for some spotty showers.

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 202 PM CDT Sun Apr 17 2022

The upper flow for much of the long term period will be nearly zonal
with no significant forcing. Low level flow at the start of the
period will bring a surge of moisture up the Rio Grande. This
moisture will them spread to the east Tuesday night. This may produce
convection over the mountains in Mexico and some storms could spill
over into Texas. Rain chances will be best over the western third of
our CWA where moisture will be deepest. As the deep moisture moves
across the region to the east Tuesday night low rain chances will
spread across the area. Chances will be slight Tuesday night. PW
values will decrease Wednesday ending any rain chances for Wednesday
and Thursday. Thursday night another surge of higher PW air will move
up the Rio Grande and there be slight chances for showers and
thunderstorms again. Saturday a cold front will move through West
Texas. There should be sufficient lift ahead of this boundary to
generate convection over our CWA during the afternoon and evening.

Temperatures through the long term period will be above normal.
Tuesday will see a dip from the very warm temperatures Sunday. Then
we will warm again Wednesday and Thursday and remain in the 80s and
90s through the end of the period.

&&

.AVIATION...
(18Z TAFS)
Issued at 1259 PM CDT Sun Apr 17 2022

MVFR cigs will linger for another couple of hours at the I-35 sites,
with VFR skies out west at DRT. Cloud bases along I-35 should manage
to rise into VFR by mid-afternoon. Some convection is possible from
the Hill Country southward into the I-35 corridor this afternoon and
evening, with SAT/SSF slightly favored for TSRA over AUS. For now, we
will hold on to the mention of VCTS an amend as necessary as storm
coverage should remain fairly isolated. With the loss of daytime
heating, any lingering convection should likely dissipate between
00-02Z. Otherwise, a cold front will gradually move southward into
the region this evening and overnight. Some low-level moisture and
cooling associated with this front should bring a decent shot for low
cloud redevelopment early Monday morning, especially from SAT/SSF
westward to DRT. We will only include a TEMPO group for AUS between
12 and 15Z for MVFR, but go prevailing MVFR, then IFR for SAT and
SSF. Cigs will move in later at DRT and we will go with a 12Z onset
of MVFR at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              59  81  57  81 /  10   0   0  10
Austin Bergstrom Intl Airport  57  81  54  82 /  10   0   0  10
New Braunfels Muni Airport     61  84  56  81 /  20   0   0  10
Burnet Muni Airport            54  80  55  81 /   0   0   0  10
Del Rio Intl Airport           70  93  67  84 /  10  10  20  40
Georgetown Muni Airport        55  80  54  82 /  10   0   0  10
Hondo Muni Airport             63  90  59  84 /  20   0   0  20
San Marcos Muni Airport        59  83  55  82 /  20   0   0  10
La Grange - Fayette Regional   63  83  56  83 /  20   0   0   0
San Antonio Intl Airport       64  85  59  82 /  30   0   0  10
Stinson Muni Airport           66  88  61  83 /  30   0   0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Platt
Long-Term...05
Aviation...Platt
Hazardous weather outlook, Apr 17, 1:20 PM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
120 PM CDT Sun Apr 17 2022

TXZ171>173-183>194-202>209-217>225-228-181830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
120 PM CDT Sun Apr 17 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated thunderstorms are possible from mid afternoon through
early evening, particularly across the Southern Edwards Plateau, Hill
Country, and I-35 corridor. Large hail and damaging winds will be
the primary severe weather hazards from the stronger storms that
manage to develop.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 17, 1:33 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
133 PM CDT Sun Apr 17 2022

TXZ171-188-171930-
Gillespie TX-Llano TX-
133 PM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of Gillespie and
southwestern Llano Counties through 230 PM CDT...

At 132 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hilda, or 14 miles south of Mason, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fredericksburg, Cherry Spring, Prairie Mountain, Enchanted Rock State
Natural Area, Eckert, Crabapple and Doss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3054 9858 3017 9897 3050 9922 3050 9897
      3064 9896
TIME...MOT...LOC 1832Z 307DEG 22KT 3056 9914

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Apr 17, 1:53 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
153 PM CDT Sun Apr 17 2022

TXZ186-188-171945-
Gillespie TX-Kerr TX-
153 PM CDT Sun Apr 17 2022

...Strong thunderstorms will impact portions of northeastern Kerr and
western Gillespie Counties through 245 PM CDT...

At 152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Doss to 12 miles southeast of
Segovia. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ingram, Hunt, Mountain Home, Tivydale, Waltonia, Harper, I-10 Near
The Kimble-Kerr County Line and The Intersection Of I-10 And Us 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

&&

LAT...LON 3018 9897 3003 9938 3029 9960 3029 9930
      3046 9930 3050 9922
TIME...MOT...LOC 1852Z 284DEG 22KT 3044 9925 3033 9949

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Apr 17, 2:46 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
246 PM CDT Sun Apr 17 2022

TXZ186-188>190-172045-
Blanco TX-Gillespie TX-Kerr TX-Kendall TX-
246 PM CDT Sun Apr 17 2022

...Strong thunderstorms will impact portions of southeastern Kerr,
southwestern Blanco, southern Gillespie and Kendall Counties through
345 PM CDT...

At 246 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stonewall to near Grapetown to 6 miles
southwest of Tivydale. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Boerne, Fredericksburg, Comfort, Blanco, Stonewall, Walnut
Grove, Kendalia, Rocky Hill, Sisterdale, Rocky Creek, Kreutzberg,
Welfare, Hye, Blumenthal, Nelson City, Center Point, Payton, Waring
and Albert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

&&

LAT...LON 3017 9825 3004 9830 2988 9848 2978 9892
      3021 9925 3024 9892 3038 9867
TIME...MOT...LOC 1946Z 306DEG 26KT 3030 9867 3018 9890 3018 9916

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Apr 17, 3:27 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
327 PM CDT Sun Apr 17 2022

TXZ186-187-172115-
Kerr TX-Bandera TX-
327 PM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of central Bandera and
south central Kerr Counties through 415 PM CDT...

At 327 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Medina, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medina, Bandera, Tarpley and Hill Country State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

&&

LAT...LON 2978 9892 2962 9931 2963 9940 2994 9948
      3001 9930
TIME...MOT...LOC 2027Z 325DEG 18KT 2991 9936

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:35 PM CDTSpecial Weather StatementEWXReal40 min
Apr 16, 7:53 PM CDTSevere Thunderstorm WarningEWXBandera52 min
Apr 17, 1:33 PM CDTSpecial Weather StatementEWXGillespie57 min
Apr 17, 1:53 PM CDTSpecial Weather StatementEWXKerr52 min
Apr 17, 2:04 PM CDTSevere Thunderstorm WarningEWXGillespie56 min
Apr 17, 2:09 PM CDTSevere Thunderstorm WarningEWXGillespie51 min
Apr 17, 2:46 PM CDTSpecial Weather StatementEWXKendall59 min
Apr 17, 2:56 PM CDTSevere Thunderstorm WarningEWXKendall, Kerr49 min
Apr 17, 3:27 PM CDTSpecial Weather StatementEWXBandera48 min
Apr 17, 3:38 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina67 min
Apr 17, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Bexar, Medina51 min
Apr 17, 5:11 PM CDTSpecial Weather StatementEWXMedina49 min
Apr 17, 5:25 PM CDTSpecial Weather StatementEWXBexar50 min
Apr 17, 5:37 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde53 min
Apr 17, 6:22 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXAtascosa, Frio, Medina35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.